# SDR 95ZZZW54

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2760 · Drag Control System
- Part: Reservoir
- Part number: 57184705001
- Condition: Reqd Fluid
- Location: Spoiler Hyd Sys
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, SPOILER HYDRAULIC PRESSURE ZERO, PULLING AND RESETTING THE SPOILER HYDRAULIC PUMP CONTROL CIRCUIT BREAKER RESTORED SPOILER HYDRAULIC PRESSURE TO NORMAL.  SERVICED SPOILER RESERVOIR AND BLEED SPOILER RESERVOIR.  OPS CHECK GOOD ON GROUND, MM 27-60.
